Alert archive / Nebraska / Wind Advisories in 2008
Wind Advisory 19, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind advisory at Jun 11, 2008, 3:13 PM MDT for 5 counties in Nebraska. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2008, 3:13 PM MDT (21:13 UTC)
- Expired
- Jun 11, 2008, 8:00 PM MDT
- In force
- 5 hr
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Cheyenne County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE
The radar
The Cheyenne radar (KCYS), 122 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.2 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1378 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- -77 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 112113 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 313 PM MDT WED JUN 11 2008 ...VERY STRONG WINDS TO AFFECT SOUTHEAST WYOMING AND THE SOUTHERN NEBRASKA PANHANDLE LATE THIS AFTERNOON... .SUBSIDENCE BEHIND A PASSING UPPER LEVEL WAVE HAS CREATED HAZARDOUS WIND CONDITIONS ACROSS PORTIONS OF SOUTHEAST WYOMING AND THE SOUTHERN NEBRASKA PANHANDLE LATE THIS AFTERNOON. WYZ066-067-069-120000- /O.CON.KCYS.HW.W.0032.000000T0000Z-080612T0000Z/ LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...BUFORD...HORSE CREEK...WHEATLAND... GUERNSEY...CHEYENNE 313 PM MDT WED JUN 11 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. EXPECT VERY STRONG AND GUSTY SOUTHWEST WINDS ACROSS THE SOUTHERN LARAMIE RANGE...PLATTE COUNTY AND THE CHEYENNE FOOTHILLS THIS AFTERNOON. SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO AROUND 60 MPH CAN BE EXPECTED NEAR BORDEAUX IN PLATTE COUNTY AND IN THE CHEYENNE FOOTHILLS. WIND SPEEDS OF 40 TO 55 MPH WITH GUSTS BETWEEN 60 AND 70 MPH CAN BE EXPECTED ALONG INTERSTATE 25 OVER THE SUMMIT BETWEEN CHEYENNE AND LARAMIE. WIND SPEEDS ARE EXPECTED TO DECREASE BELOW HIGH WIND CRITERIA LATE THIS AFTERNOON...BUT WILL REMAIN AT 15 TO 25 MPH WITH GUSTS TO AROUND 40 MPH THROUGH THIS EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...PLEASE DIAL 5 1 1. $$ NEZ019>021-054-055-120000- /O.NEW.KCYS.WI.Y.0019.080611T2113Z-080612T0000Z/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY 313 PM MDT WED JUN 11 2008 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. STRONG AND GUSTY WEST WINDS SUSTAINED AT 30 TO 35 MPH WITH GUSTS TO AROUND 45 MPH CAN BE EXPECTED TO CONTINUE THROUGH AROUND 600 PM MDT THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 3O TO 39 MPH...OR GUSTS TO GREATER THAN OR EQUAL TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CARPENTER
2 follow-up statements
000 WWUS75 KCYS 112354 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 554 PM MDT WED JUN 11 2008 ...VERY STRONG WINDS TO AFFECT SOUTHEAST WYOMING AND THE SOUTHERN NEBRASKA PANHANDLE INTO EARLY THIS EVENING... WYZ066-067-069-120200- /O.EXT.KCYS.HW.W.0032.000000T0000Z-080612T0200Z/ LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...BUFORD...HORSE CREEK...WHEATLAND... GUERNSEY...CHEYENNE 554 PM MDT WED JUN 11 2008 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING. VERY STRONG AND GUSTY WEST WINDS WILL CONTINUE TO BLOW ACROSS THE SOUTHERN LARAMIE RANGE...PLATTE COUNTY AND THE CHEYENNE FOOTHILLS THROUGH 8 PM. SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS OF 60 TO 65 MPH CAN BE EXPECTED. SLIGHTLY HIGHER SPEEDS ARE POSSIBLE IN THE SOUTHERN LARAMIE RANGE. WIND SPEEDS ARE EXPECTED TO DECREASE BELOW HIGH WIND CRITERIA TOWARDS SUNSET...BUT WILL REMAIN AT 15 TO 30 MPH WITH GUSTS TO AROUND 40 MPH THROUGH THIS EVENING. $$ NEZ019>021-054-055-120200- /O.EXT.KCYS.WI.Y.0019.000000T0000Z-080612T0200Z/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY 554 PM MDT WED JUN 11 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING. STRONG AND GUSTY WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH WILL LINGER UNTIL 8 PM OVER THE SOUTHERN HALF OF THE PANHANDLE. THE WINDS WILL DROP OFF SOME TOWARDS SUNSET...WITH SOME GUSTS TO 30 MPH INTO THE LATE EVENING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 3O TO 39 MPH...OR GUSTS TO GREATER THAN OR EQUAL TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KCYS 120159 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 759 PM MDT WED JUN 11 2008 WYZ066-067-069-120300- /O.EXP.KCYS.HW.W.0032.000000T0000Z-080612T0200Z/ LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...BUFORD...HORSE CREEK...WHEATLAND... GUERNSEY...CHEYENNE 759 PM MDT WED JUN 11 2008 ...HIGH WIND WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE HIGH WIND WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. WINDS HAVE DECREASED TO 20 TO 35 MPH WITH SOME GUSTS TO 45 MPH OVER SOUTHEAST WYOMING...AND SO THE WARNING WILL END AT 8 PM. THE WINDS WILL CONTINUE TO DROP OFF THROUGH THE REST OF THIS EVENING. $$ NEZ019>021-054-055-120300- /O.EXP.KCYS.WI.Y.0019.000000T0000Z-080612T0200Z/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY 759 PM MDT WED JUN 11 2008 ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING. WINDS HAVE DECREASED TO 15 TO 25 MPH WITH SOME GUSTS TO 35 MPH OVER THE SOUTHERN PART OF THE PANHANDLE...AND SO THE ADVISORY WILL END AT 8 PM. THE WINDS WILL CONTINUE TO DROP OFF THROUGH THE REST OF THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Jun 11, 2:29 PM MDT, 44 minutes earlier.
Area forecast discussion, Jun 11, 2:29 PM MDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 229 PM MDT WED JUN 11 2008 .SHORT TERM...TONIGHT THROUGH FRIDAY THE VERTICALLY STACKED LOW PRESSURE SYSTEM ACROSS THE NORTHERN ROCKIES WILL GRADUALLY MOVE EAST-NORTHEAST TONIGHT...WITH DRY DOWNSLOPE FLOW SETTING UP DUE TO THE GENERALLY SOUTHWEST TO NORTHEAST PRESSURE GRADIENT IN THE LOW AND MID LEVELS. WINDS ARE A POTENTIAL CONCERN FOR THURSDAY MORNING IN THE FAVORED AREA AROUND BORDEAUX...WITH FORECAST TOOLS INDICATING A DECENT GRADIENT FOR A HIGH WIND EVENT. HOWEVER...LOOKING AT THE POSITION OF THE JET STREAM TO THE SOUTH OF THE FORECAST AREA AND THE ASSOCIATED RISING MOTION ACROSS THE FORECAST AREA...BELIEVE THAT SUBSIDENCE OF THIS THIN REGION OF 50 KNOT WIND AT 700 MB WILL HAVE TROUBLE REACHING THE SURFACE. WILL INCREASE WINDS SLIGHTLY IN THE FAVORED AREA...BUT WILL KEEP THE SPEEDS BELOW HIGHLIGHT CRITERIA. DURING THE AFTERNOON...NORTHWEST WINDS WILL INCREASE EAST OF THE LARAMIE RANGE DECREASING THE CHANCES FOR HIGH WINDS ACROSS THE BORDEAUX AREA. HOWEVER...THIS WILL NEED TO BE MONITORED CLOSELY FOR POSSIBLE WIND HIGHLIGHTS FOR AREAS EAST OF THE LARAMIE RANGE WHICH FAVOR NORTHWEST WINDS FOR HIGH WIND EVENTS...INCLUDING THE NEBRASKA PANHANDLE. THE POTENTIAL FOR A GENERAL RISING MOTION IS AGAIN EXPECTED TO BE A LIMITING FACTOR...BUT THERE COULD BE A BRIEF PERIOD OF SUBSIDENCE SIMILAR TO THIS AFTERNOON THAT CREATES NEAR HIGH WIND CRITERIA. A VERY WEAK SURFACE TROUGH WILL MOVE SOUTH ACROSS THE AREA THURSDAY WITH JUST A SLIGHT CHANCE OF SHOWERS AND ISOLATED THUNDERSTORM ACTIVITY ALONG AND NEAR THE TROUGH AXIS. A WARMING TREND WILL BE PRESENT THROUGH THURSDAY AND INTO FRIDAY. THE CONTINUED WARMING FRIDAY WILL BE DUE TO FLOW ALOFT VEERING AROUND TO THE NORTHWEST AS AN UPPER LEVEL RIDGE BUILDS ACROSS THE AREA WITH 1000 TO 500 MB THICKNESSES RISING. NO PRECIPITATION IS EXPECTED ACROSS THE AREA FRIDAY. .LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY...MODELS REMARKABLY CONGRUENT IN THEIR DEPICTION OF A SLOW TRANSITION TO A STRONG RIDGE THROUGH NEXT WEEK. FLATTENING FLOW ON SATURDAY WILL BEGIN THIS PRECESS...WITH LOTS OF SUNSHINE AND PROBABLE 80 DEGREE READINGS IN MOST PLAINS. ALL ENSEMBLE MEMBERS AND OPERATIONAL MEANS SHOW THE STRONG RIDGE TAKING HOLD ON THE REGION THROUGH THE LONG TERM. THIS WILL BE THE HOTTEST PERIOD OF THE NEW YEAR SO FAR. HEMISPHERIC IR SATELLITE SHOWS THE AMPLIFIED RIDGE OVER THE EAST CENTRAL PACIFIC RIGHT NOW...AND IT IS SHOWING A TENDENCY TO ENTRAIN TROPICAL MOISTURE AT THIS TIME...SO WILL NOT BE SURPRISED TO HAVE AIR MASS THUNDERSTORMS ANY GIVEN DAY UNDER THIS SCENARIO. HARD TO PIN ANYTHING DOWN THIS FAR OUT THOUGH. && .AVIATION... STRONG AND GUSTY WEST AND SOUTHWEST WINDS WILL CONTINUE THIS EVENING ACROSS THE AREA...WITH GENERALLY VFR CONDITIONS OTHERWISE EXPECTED. LOCALIZED BRIEF PERIODS OF MVFR CONDITIONS CAN BE EXPECTED WITH SHOWER ACTIVITY THIS EVENING. STRONG AND GUSTY WINDS ARE EXPECTED TO DEVELOP AGAIN THURSDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...HIGH WIND WARNING UNTIL 6 PM WEDNESDAY FOR WYZ066-WYZ067-WYZ069. NE...NONE. && SHORT TERM/AVIATION...SJC LONG TERM....SOWKO
Hazardous weather outlook, Jun 11, 3:12 PM MDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 312 PM MDT WED JUN 11 2008 WYZ066-067-069-122115- LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS- 312 PM MDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT A HIGH WIND WARNING IS IN EFFECT UNTIL 6 PM. EXPECT STRONG WINDS OF 40 MPH GUSTING TO 65 MPH DURING THE AFTERNOON. STRONG WINDS WILL LINGER INTO THE EARLY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE POSSIBLE THURSDAY. OTHERWISE RATHER STRONG AND GUSTY WESTERLY WINDS ARE LIKELY BY LATE THURSDAY MORNING THROUGH THE AFTERNOON...ESPECIALLY IN WIND PRONE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-WYZ059>065-068-070-122115- SIOUX-DAWES-BOX BUTTE-CONVERSE-NIOBRARA-SOUTHWEST CARBON- NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY- GOSHEN-PINE BLUFFS- 312 PM MDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT EXPECT WINDS GUSTING TO 40 MPH THIS AFTERNOON AND EARLY EVENING..SOME BRIEF GUSTS TO 50 MPH WILL BE POSSIBLE IN THE HIGHER ELEVATIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE POSSIBLE THURSDAY. OTHERWISE RATHER STRONG AND GUSTY WESTERLY WINDS ARE LIKELY BY LATE THURSDAY MORNING THROUGH THE AFTERNOON...ESPECIALLY IN WIND PRONE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ019>021-054-055-122115- SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- 312 PM MDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND ADVISORY IS IN EFFECT UNTIL 6 PM. EXPECT STRONG WINDS OF 30 MPH GUSTING TO 45 MPH DURING THE AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE POSSIBLE THURSDAY. OTHERWISE RATHER STRONG AND GUSTY WESTERLY WINDS ARE LIKELY BY LATE THURSDAY MORNING THROUGH THE AFTERNOON...ESPECIALLY IN WIND PRONE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE SOWKO
In the hours before
Special weather statement, Jun 11, 1:26 PM MDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 126 PM MDT WED JUN 11 2008 WYZ062>067-069-112100- NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY- LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CENTENNIAL... GARRETT...LARAMIE...BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY... CHEYENNE 126 PM MDT WED JUN 11 2008 ...STRONG AND GUSTY WINDS THIS AFTERNOON... STRONG WEST WINDS WILL CONTINUE THROUGH AROUND 300 PM MDT THIS AFTERNOON ACROSS PORTIONS OF SOUTHEAST WYOMING. THE STRONG WINDS WILL BE PRESENT IN THE CHEYENNE AREA...ALONG INTERSTATE 80 OVER THE SUMMIT BETWEEN CHEYENNE AND LARAMIE AND IN THE ARLINGTON AREA...AND ALONG INTERSTATE 25 IN PLATTE COUNTY NEAR BORDEAUX. EXPECT WIND SPEEDS TO CONTINUE AT 30 TO 45 MPH SUSTAINED...WITH BRIEF GUSTS TO 50 TO 60 MPH POSSIBLE THROUGH 300 PM MDT. CARPENTER
Local storm report, Jun 11, 2:28 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
228 PM MDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HIGH SUST WINDS 16 E CHEYENNE 41.15N 104.48W
06/11/2008 M44 MPH LARAMIE WY MESONET
GUSTS 65 MPH
0212 PM HIGH SUST WINDS 16 E CHEYENNE 41.15N 104.48W
06/11/2008 M46 MPH LARAMIE WY MESONET
GUSTS 72 MPH
&&
GRIFFITHLocal storm report, Jun 11, 2:48 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
248 PM MDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM NON-TSTM WND DMG CHEYENNE 41.15N 104.79W
06/11/2008 LARAMIE WY ASOS
PEAK GUST 66 MPH
0200 PM HIGH SUST WINDS 2 WSW CHEYENNE 41.13N 104.83W
06/11/2008 M46 MPH LARAMIE WY MESONET
GUSTS TO 63 MPH
&&
GRIFFITHLocal storm report, Jun 11, 2:48 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
248 PM MDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM NON-TSTM WND GST CHEYENNE 41.15N 104.79W
06/11/2008 LARAMIE WY ASOS
PEAK GUST 66 MPH
0200 PM HIGH SUST WINDS 2 WSW CHEYENNE 41.13N 104.83W
06/11/2008 M46 MPH LARAMIE WY MESONET
GUSTS TO 63 MPH
&&
GRIFFITHNearby
Wind Advisories in Nebraska, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.